Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Density of cubic field discriminants

Author: David P. Roberts
Journal: Math. Comp. 70 (2001), 1699-1705
MSC (2000): Primary 11N56, 11R16
Published electronically: October 18, 2000
Erratum: Math. Comp. 41 (1983), 775-778.
Erratum: Math. Comp. 36 (1981), 316-317.
Erratum: Math. Comp. 36 (1981), 315-316.
MathSciNet review: 1836927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a conjectural refinement of the Davenport-Heilbronn theorem on the density of cubic field discriminants. Our refinement is plausible theoretically and agrees very well with computational data.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11N56, 11R16

Retrieve articles in all journals with MSC (2000): 11N56, 11R16

Additional Information

David P. Roberts
Affiliation: Department of Mathematics, Rutgers University, Piscataway, New Jersey 08854
Address at time of publication: Division of Science and Mathematics, University of Minnesota-Morris, Morris, Minnesota 56267

Received by editor(s): April 20, 1999
Received by editor(s) in revised form: January 6, 2000
Published electronically: October 18, 2000
Article copyright: © Copyright 2000 American Mathematical Society